JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 9, Issue 1, Article 20
The Generalized Hyers-Ulam-Rassias Stability of a Quadratic Functional Equation

    Authors: K. Ravi, R. Murali, M. Arunkumar,  
    Keywords: Quadratic functional equation, Hyers-Ulam-Rassias stability.  
    Date Received: 15/08/2007  
    Date Accepted: 14/11/2007  
    Subject Codes:

39B52, 39B72.

    Editors: Kazimierz Nikodem,  

In this paper, we investigate the generalized Hyers - Ulam - Rassias stability of a new quadratic functional equation

$\displaystyle f(2x+y)+f(2x-y)=2f(x+y)+2f(x-y)+4f(x)-2f(y).$    

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login